On induced connections
Fundamenta Mathematicae, Tome 55 (1964) no. 2, pp. 149-174
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_55_2_149_174,
author = {A. Goetz},
title = {On induced connections},
journal = {Fundamenta Mathematicae},
pages = {149--174},
year = {1964},
volume = {55},
number = {2},
doi = {10.4064/fm-55-2-149-174},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-55-2-149-174/}
}
A. Goetz. On induced connections. Fundamenta Mathematicae, Tome 55 (1964) no. 2, pp. 149-174. doi: 10.4064/fm-55-2-149-174
Cité par Sources :